# SDR SWAA2022022338669

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N7327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 143A524053
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR SUPPORT CHANNEL CRACKED AT STATION 540 LBL 1. / REMOVED CRACKED MID CABIN FLOOR SUPPORT CHANNEL AT STATION 540LBL AND REPLACED WITH NEW PART P/N 143A5240-53 IAW SRM 51-40-02; DWG 143A5260 REV-; DWG 143A0060 REV A; SRM 51-40-05 ATAG#WN5608
